# SDR AWXA0000341

- Difficulty date: May 25, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 39,774 hours, 28,595 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 507978
- Condition: Cracked
- Location: Escape Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT ESCAPE EXIT DOOR SKIN AFT EDGE BENT AND CRACKED AT MID LENGTH.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW 737 SRM 52-00-01 FIG 202 AND SRM 52-20-01.
